Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

72 Publications


2018 | Journal Article | LibreCat-ID: 45949
J. Karátson, B. Kovács, and S. Korotov, “Discrete maximum principles for nonlinear elliptic finite element problems on surfaces with boundary,” IMA Journal of Numerical Analysis, vol. 40, no. 2, pp. 1241–1265, 2018, doi: 10.1093/imanum/dry086.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 45947
B. Kovács and C. Lubich, “Linearly implicit full discretization of surface evolution,” Numerische Mathematik, vol. 140, no. 1, pp. 121–152, 2018, doi: 10.1007/s00211-018-0962-6.
LibreCat | DOI
 

2018 | Journal Article | LibreCat-ID: 45951
B. Kovács, “Computing arbitrary Lagrangian Eulerian maps for evolving surfaces,” Numerical Methods for Partial Differential Equations, vol. 35, no. 3, pp. 1093–1112, 2018, doi: 10.1002/num.22340.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 34631
K. Hesse, I. H. Sloan, and R. S. Womersley, “Radial basis function approximation of noisy scattered data on the sphere,” Numerische Mathematik, vol. 137, no. 3, pp. 579–605, 2017, doi: 10.1007/s00211-017-0886-6.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45941
B. Kovács, B. Li, C. Lubich, and C. A. Power Guerra, “Convergence of finite elements on an evolving surface driven by diffusion on the surface,” Numerische Mathematik, vol. 137, no. 3, pp. 643–689, 2017, doi: 10.1007/s00211-017-0888-4.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45942
B. Kovács and C. Lubich, “Stability and convergence of time discretizations of quasi-linear evolution equations of Kato type,” Numerische Mathematik, vol. 138, no. 2, pp. 365–388, 2017, doi: 10.1007/s00211-017-0909-3.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45940
B. Kovács and C. Lubich, “Stable and convergent fully discrete interior–exterior coupling of Maxwell’s equations,” Numerische Mathematik, vol. 137, no. 1, pp. 91–117, 2017, doi: 10.1007/s00211-017-0868-8.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45946
B. Kovács and C. A. Power Guerra, “Maximum norm stability and error estimates for the evolving surface finite element method,” Numerical Methods for Partial Differential Equations, vol. 34, no. 2, pp. 518–554, 2017, doi: 10.1002/num.22212.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45943
B. Kovács, “High-order evolving surface finite element method for parabolic problems on evolving surfaces,” IMA Journal of Numerical Analysis, vol. 38, no. 1, pp. 430–459, 2017, doi: 10.1093/imanum/drx013.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45945
B. Kovács and C. A. Power Guerra, “Maximum norm stability and error estimates for the evolving surface finite element method,” Numerical Methods for Partial Differential Equations, vol. 34, no. 2, pp. 518–554, 2017, doi: 10.1002/num.22212.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 34661
T. Black, “Sublinear signal production in a two-dimensional Keller–Segel–Stokes system,” Nonlinear Analysis: Real World Applications, vol. 31, pp. 593–609, 2016, doi: 10.1016/j.nonrwa.2016.03.008.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45944
B. Kovács and C. A. Power Guerra, “Higher order time discretizations with ALE finite elements for parabolic problems on evolving surfaces,” IMA Journal of Numerical Analysis, vol. 38, no. 1, pp. 460–494, 2016, doi: 10.1093/imanum/drw074.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45936
B. Kovács and C. A. Power Guerra, “Error analysis for full discretizations of quasilinear parabolic problems on evolving surfaces,” Numerical Methods for Partial Differential Equations, vol. 32, no. 4, pp. 1200–1231, 2016, doi: 10.1002/num.22047.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45939
B. Kovács, B. Li, and C. Lubich, “A-Stable Time Discretizations Preserve Maximal Parabolic Regularity,” SIAM Journal on Numerical Analysis, vol. 54, no. 6, pp. 3600–3624, 2016, doi: 10.1137/15m1040918.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45937
B. Kovács and C. Lubich, “Numerical analysis of parabolic problems with dynamic boundary conditions,” IMA Journal of Numerical Analysis, vol. 37, no. 1, pp. 1–39, 2016, doi: 10.1093/imanum/drw015.
LibreCat | DOI
 

2014 | Journal Article | LibreCat-ID: 45935
O. Axelsson, J. Karátson, and B. Kovács, “Robust Preconditioning Estimates for Convection-Dominated Elliptic Problems via a Streamline Poincaré--Friedrichs Inequality,” SIAM Journal on Numerical Analysis, vol. 52, no. 6, pp. 2957–2976, 2014, doi: 10.1137/130940268.
LibreCat | DOI
 

2013 | Journal Article | LibreCat-ID: 39033
P. P. Rohde, A. Schreiber, M. Štefaňák, I. Jex, A. Gilchrist, and C. Silberhorn, “Increasing the Dimensionality of Quantum Walks Using Multiple Walkers,” Journal of Computational and Theoretical Nanoscience, vol. 10, no. 7, pp. 1644–1652, 2013, doi: 10.1166/jctn.2013.3104.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 42797
M. Kirschmer, “A normal form for definite quadratic forms over $\mathbb{F}_{q}[t]$,” Mathematics of Computation, vol. 81, no. 279, pp. 1619–1634, 2012, doi: 10.1090/s0025-5718-2011-02570-6.
LibreCat | DOI
 

2012 | Journal Article | LibreCat-ID: 45933
J. Karátson and B. Kovács, “Variable preconditioning in complex Hilbert space and its application to the nonlinear Schrödinger equation,” Computers & Mathematics with Applications, vol. 65, no. 3, pp. 449–459, 2012, doi: 10.1016/j.camwa.2012.04.021.
LibreCat | DOI
 

2011 | Journal Article | LibreCat-ID: 34846
M. van Hoeij, J. Klüners, and A. Novocin, “Generating subfields,” Journal of Symbolic Computation, vol. 52, pp. 17–34, 2011, doi: 10.1016/j.jsc.2012.05.010.
LibreCat | DOI
 

Filters and Search Terms

keyword="Computational Mathematics"

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed